Need Help With Withdrawal Question

Updated
Wheeles Says:

I have been on every pain med there is. I am now on fentanyl patches and I use oxycodone as a break through med. I also use lorazepam to help with the anxiety. I have been suffering with massive headaches where I get the feeling the my brain is spinning inside my head. I am wondering if it could be because I change my fentanyl patch to late. Can someone please help me? I am very desperate for an answer. I am starting to feel like I am going crazy.

3 Replies

Earliest Newest Votes
1
Verwon Says:

What dosage of Lorazepam do you take and how often do you take it?

Benzodiazepines can be a headache culprit, so that would be the first thing I'd look at.


Learn more Lorazepam details here.

Have you talked to your doctor about it, yet?

Was this helpful? 1
2
David Says:

I have migraines about 6 days a week, average 10 hrs a day, I try as much as possible to stay away from daily OTC drugs as I don't want rebound headaches. I use Oxycodone and take 5 mg about 3-4x a weeks. The migraines average level 3-6, I am able to go to work etc. I'm very thankful I can still go to work. I just ordered the lorazipam for anxiety as well. Have you considered the fact that you might be having rebound headaches. To test this I went off ALL meds for 5 weeks, I wasn't having them. I also get a 2 mg diluadid injection about once a month, I get a few days of no migraines at all after the shot! I am praying you find an answer.

Was this helpful? 0
3
chihuahuamom15 Says:

I have in pain man. for 9yrs and I have been on the same combo of Fentanyl oxycodone, and valium for 5yrs. just different doses depending on life. You have to change the patch at the same time every 2 or 3 days depending on how you are prescribed it. I tried all the brands and found they all do not deliver the same and found that for me I had to change every 2 days to keep the does even. If the does drops you get headaches and can feel like jumping out of your skin. But once it's regulated it relieves pain well.

Was this helpful? 0

More Discussions:

need help with oxy withdrawal

I am a 35 year old woman with 3 children and a husband. None of which know I have been addicted to Oxycodone for the pas...

2 REPLIES
Need Help with Suboxone Withdrawal. Stopped last Thursday

I was on Suboxone 8mg from the time of my inpatient detox from opiates. I was supervised in a proper taper. Every time I...

8 REPLIES
I need help with Codiene withdrawal

Ok so, a few years back I was on vicodin. They prescribed me suboxone. And after a yr of that I didn't get to the do...

4 REPLIES
WITHDRAWAL FROM VYVANCE NEED HELP TO COPE WITH SYMPTOMS

OFF VYVANCE NOW FOR ALMOST 2 MONTHS NOW, FEELING AWFUL, NO ENERGY, CONFUSED DIZZY, HOW LONG DOES THIS LAST, I TOOK THE M...

1 REPLY
forced withdrawal need help

My pain doctor was out of the country for 2 months. I was seeing her P.A. who was amazing. I hadn't planned to stay ...

1 REPLY
Need Help Overcoming Dilaudid Withdrawal

I've been taking dilaudid 4mg once sometimes twice a day. At the end of the month when I run out, if I take a couple...

2 REPLIES
Help Need Infomation About Helping Withdrawals

Here I go. I take 50mg of methadone a day and 2 4 mg of dilaudid every 6 hours for breakthough pain. Well had a bad time...

4 REPLIES
Need help - crying won't stop from Oxycodone withdrawal

I am scripted oxycodone 5mg 3x day, but for the past 2 months I started taking 80-90mg a day. Last Sunday I decided I ne...

55 REPLIES
Withdrawal questions

So swim recently was in a injuring car accident. He has relived his pain very aggressively. He has taken 23 roxi 30̵...

1 REPLY
Cymbalta Withdrawal Question

I had been taking 90mg of cymbalta for about a month or so, and I ended up with a manic episode. My doctor told me to im...

3 REPLIES